Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 62, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 21, 2021, 2:37 PM EDT for Hancock County, West Virginia; 5 counties in Pennsylvania; Jefferson County, Ohio. It was in force for 23 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 2:37 PM EDT (18:37 UTC)
- Expired
- Jun 21, 2021, 3:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, OH, Allegheny County, PA, Beaver County, PA, Butler County, PA, Lawrence County, PA, Washington County, PA, Hancock County, WV
The radar
The Pittsburgh radar (KPBZ), 16 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 2:46 PM EDT | TSTM WND DMG | Economy, PA | TREES AND LARGE LIMBS DOWN |
| Jun 21, 2:50 PM EDT | TSTM WND DMG | Economy, PA | SEVERAL TREES DOWN |
| Jun 21, 2:51 PM EDT | TSTM WND DMG | 1 Nw Warrendale, PA | LARGE LIMBS DOWN ALONG STATE ROUTE 19 NEAR THE INTERCHANGE OF 79/76 |
| Jun 21, 2:51 PM EDT | TSTM WND DMG | Warrendale, PA | OVER 20 LARGE TREES SNAPPED OR UPROOTED. |
| Jun 21, 2:52 PM EDT | TSTM WND DMG | 2 E Economy, PA | TWO 50 FOOT TREES KNOCKED DOWN |
| Jun 21, 2:53 PM EDT | TORNADO | 1 S Seven Fields, PA | EF0 CONFIRMED TORNADO |
| Jun 21, 2:54 PM EDT | TSTM WND DMG | Seven Fields, PA | REPORT OF NUMEROUS SNAPPED TREES IN SEVEN FIELDS. TIME ESTIMATED BASED ON RADAR. |
| Jun 21, 2:58 PM EDT | TSTM WND DMG | 2 Ne Economy, PA | SEVERAL SMALL TREES SNAPPED ONTOP OF AT LEAST THREE LARGE BRANCHES. |
| Jun 21, 2:58 PM EDT | TSTM WND DMG | 2 Se Callery, PA | TREE LIMBS DOWN AND SHINGLE BLOWN OFF ROOF. |
| Jun 21, 3:01 PM EDT | TSTM WND DMG | 1 Nne Bakerstown Statio, PA | TREE DOWN ON 2 WIRES; PHOTO PROVIDED. |
| Jun 21, 3:01 PM EDT | TSTM WND DMG | 2 W Warrendale, PA | SEVERAL LARGE BRANCHES SNAPPED OFF AT LEAST FOUR TREES. |
| Jun 21, 3:05 PM EDT | TSTM WND DMG | Mccandless Township, PA | TREES DOWN ON POWERLINES ON HIGHLAND ROAD. |
| Jun 21, 3:05 PM EDT | TSTM WND DMG | Sewickley, PA | TREE AND WIRES DOWN |
| Jun 21, 3:10 PM EDT | TSTM WND DMG | 1 N Wexford, PA | TREES DOWN ACROSS WARRENDALE-BANE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 12:31 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 931 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.1
The text
As transmitted.
944
WUUS51 KPBZ 211837
SVRPBZ
OHC081-PAC003-007-019-073-125-WVC029-211900-
/O.NEW.KPBZ.SV.W.0062.210621T1837Z-210621T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
237 PM EDT Mon Jun 21 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Northeastern Jefferson County in east central Ohio...
Beaver County in western Pennsylvania...
Northwestern Washington County in southwestern Pennsylvania...
Southeastern Lawrence County in western Pennsylvania...
Southwestern Butler County in west central Pennsylvania...
Northwestern Allegheny County in southwestern Pennsylvania...
Hancock County in northern West Virginia...
* Until 300 PM EDT.
* At 237 PM EDT, severe thunderstorms were located along a line
extending from near Zelienople to 6 miles east of Weirton, moving
southeast at 55 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Pittsburgh... Ross Township...
McCandless Township... Cranberry...
Moon Township... Franklin Park...
Aliquippa... Beaver Falls...
Monaca... Shaler Township...
Hampton Township... Robinson Township...
This includes the following highways...
Pennsylvania Turnpike between mile markers 11 and 39.
Interstate 79 in Pennsylvania between mile markers 60 and 95.
Interstate 376 in Pennsylvania between mile markers 31 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4085 7992 4052 7995 4033 8029 4049 8069
4071 8042 4095 8030
TIME...MOT...LOC 1837Z 318DEG 50KT 4087 8017 4039 8044
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
789
WWUS51 KPBZ 211850
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
250 PM EDT Mon Jun 21 2021
OHC081-PAC003-007-019-073-125-WVC029-211900-
/O.CON.KPBZ.SV.W.0062.000000T0000Z-210621T1900Z/
Jefferson OH-Beaver PA-Washington PA-Lawrence PA-Butler PA-
Allegheny PA-Hancock WV-
250 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN JEFFERSON...CENTRAL BEAVER...NORTHWESTERN
WASHINGTON...SOUTHEASTERN LAWRENCE...SOUTHWESTERN BUTLER...
NORTHWESTERN ALLEGHENY AND HANCOCK COUNTIES...
At 250 PM EDT, severe thunderstorms were located along a line
extending from near Evans City to near McGovern, moving southeast at
60 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Pittsburgh... Ross Township...
McCandless Township... Cranberry...
Moon Township... Franklin Park...
Aliquippa... Monaca...
Shaler Township... Hampton Township...
Robinson Township... Economy...
This includes the following highways...
Pennsylvania Turnpike between mile markers 17 and 39.
Interstate 79 in Pennsylvania between mile markers 60 and 95.
Interstate 376 in Pennsylvania between mile markers 38 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes can develop unexpectedly from severe thunderstorms. If a
tornado is reported, move to a basement or small, central room in a
sturdy structure.
These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4085 7992 4052 7995 4033 8029 4047 8064
4071 8032 4092 8018
TIME...MOT...LOC 1850Z 318DEG 50KT 4075 8002 4027 8029
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:53 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 21, 12:53 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 1253 PM EDT Mon Jun 21 2021 .SYNOPSIS... Thunderstorms, potentially strong to severe, are expected this afternoon and early evening with a crossing cold front. Cooler and dry conditions expected Tuesday followed by a warming trend through the week. && .NEAR TERM /THROUGH TONIGHT/... Sfc low pressure across the Great Lakes will shift northeastward into southern Ontario as a trailing cold front crosses the upper Ohio Valley today. Convection ahead of the front is already underway and with ML CAPE values in excess of 2000 J/kg, 35kts, effective shear, and steep low level lapse rates, severe weather will be possible with damaging winds the primary threat. Tornadoes will also be possible with discreet storms as latest hodographs and expected storm motion will be ideal for streamwise vorticity into storms. Large hail isn't completely out of the question with discreet cells ahead of the front but 50dbz cores would need to be at least 35kft or so before that became a possibility. A Severe Thunderstorm Watch has been issued for the entire forecast area and runs until 7PM this evening. Minor flooding is also possible given high PWATs, but quick storm motion should prevent more widespread concerns. Storms will end with FROPA this evening followed by post- frontal showers overnight. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... Dry and seasonably cool conditions expected Tuesday in the wake of the front with afternoon temperatures in the 60s for most of the area, and lows dipping into the 40s Tuesday night. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Building sfc high pressure will promote continued dry weather through the work week under relatively low amplitude ern CONUS troughing. High temperatures will rapidly moderate back into the 80s by Thursday. The next rain chance will come with the progged approach of a weekend long wave trough. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... A shortwave trough and sfc cold front will approach and pass the region through tonight and provide increased chances for showers and thunderstorms. Timing for convection should peak during the aftn just ahead of a prefrontal trough associated with a SW to W wind wind shift, with any thunderstorms capable of producing erratic, gusty wind and rapidly lower vsbys. Conditions will generally dry out after the prefrontal trough passage, though iso/sct showers will remain possible as the cold front passes shortly thereafter. Showers will dissipate after cold fropa, but the lagging upper trough may maintain light rain S/E of PIT into Tuesday morning. MVFR to localized IFR cigs are likely overnight amid strong cold advection. Diurnal heating/mixing of drier air with developing high pressure will return most terminals to VFR by Tuesday aftn. .Outlook... VFR conditions are likely for much of the week under the influence of high pressure. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Jun 21, 12:37 PM EDT, 2 hours before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1237 PM EDT Mon Jun 21 2021 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-221645- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 1237 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, southwest Pennsylvania, western Pennsylvania, northern West Virginia and the northern panhandle of West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jun 21, 1:09 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
109 PM EDT Mon Jun 21 2021
OHZ039>041-048-211745-
Tuscarawas-Coshocton-Columbiana-Carroll-
109 PM EDT Mon Jun 21 2021
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT COLUMBIANA...NORTHERN COSHOCTON...CARROLL AND TUSCARAWAS
COUNTIES...
At 108 PM EDT, radar indicated strong thunderstorms were located
along a broken line extending from Louisville to near Strasburg to
11 miles south of Killbuck. Movement was east at 45 mph.
Wind gusts up to 55 mph are possible with these storms.
Locations impacted include...
New Philadelphia... Dover...
Salem... Coshocton...
Columbiana... Uhrichsville...
Carrollton... Newcomerstown...
Minerva... Lisbon...
Dennison... Strasburg...
This includes Interstate 77 in Ohio between mile markers 66 and 95.
LAT...LON 4046 8218 4044 8167 4063 8167 4067 8146
4065 8124 4072 8124 4073 8109 4090 8108
4090 8090 4093 8089 4093 8082 4090 8082
4090 8060 4064 8083 4027 8159 4029 8219
TIME...MOT...LOC 1708Z 268DEG 44KT 4084 8125 4062 8158 4034 8205Special weather statement, Jun 21, 1:24 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
124 PM EDT Mon Jun 21 2021
WVZ021-509-211800-
Marion-Monongalia-
124 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT CENTRAL MONONGALIA AND CENTRAL MARION COUNTIES...
At 123 PM EDT, a strong thunderstorm was located over Mannington,
moving east at 35 mph.
Wind gusts up to 45 mph and small hail are possible with this storm.
Locations impacted include...
Fairmont... Mannington...
Pleasant Valley... Winfield...
Barrackville... Monongah...
Fairview... Rivesville...
Grant Town... Farmington...
Worthington... Everettville...
This includes Interstate 79 in West Virginia between mile markers 133
and 143.
LAT...LON 3952 8046 3962 8037 3962 8003 3950 8002
3943 8015
TIME...MOT...LOC 1723Z 279DEG 29KT 3955 8036Special weather statement, Jun 21, 1:45 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
145 PM EDT Mon Jun 21 2021
OHZ039-040-048-049-057-058-211815-
Guernsey-Tuscarawas-Coshocton-Harrison-Muskingum-Carroll-
145 PM EDT Mon Jun 21 2021
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT NORTHWESTERN HARRISON...NORTHWESTERN GUERNSEY...
COSHOCTON...NORTHERN MUSKINGUM...SOUTHWESTERN CARROLL AND TUSCARAWAS
COUNTIES...
At 145 PM EDT, radar indicated strong thunderstorms were located
along a broken line extending from near Dover to near West Lafayette
to near Dresden. Movement was east at 40 mph.
Wind gusts up to 55 mph are possible with these storms.
Locations impacted include...
Zanesville... New Philadelphia...
Dover... Coshocton...
Uhrichsville... Carrollton...
Newcomerstown... Dennison...
Strasburg... West Lafayette...
Sugarcreek... Dresden...
This includes Interstate 77 in Ohio between mile markers 57 and 93.
LAT...LON 4024 8218 4045 8191 4044 8167 4063 8167
4065 8134 4059 8102 4032 8129 4012 8165
4001 8202 4003 8219
TIME...MOT...LOC 1745Z 269DEG 35KT 4049 8151 4034 8172 4020 8204Special weather statement, Jun 21, 1:51 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
151 PM EDT Mon Jun 21 2021
WVZ021-509>512-211815-
Eastern Preston-Ridges of Eastern Monongalia and Northwestern
Preston-Marion-Monongalia-Preston-
151 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT SOUTHEASTERN MONONGALIA...CENTRAL PRESTON AND
SOUTHEASTERN MARION COUNTIES...
At 151 PM EDT, a strong thunderstorm was located near Brookhaven, or
near Morgantown, moving east at 40 mph.
Wind gusts up to 55 mph and small hail are possible with this storm.
Locations impacted include...
Kingwood... Terra Alta...
Newburg... Brookhaven...
Reedsville... Masontown...
Albright... Tunnelton...
Valley Point... Hazelton...
Cranesville... Gladesville...
This includes the following highways...
Interstate 68 in West Virginia between mile markers 1 and 4, and
between mile markers 26 and 31.
Interstate 79 in West Virginia between mile markers 141 and 150.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
Campers should consider seeking sturdy shelter until this storm
passes.
LAT...LON 3944 7989 3945 7994 3940 8003 3939 8009
3959 8005 3968 7948 3941 7948 3938 7989
TIME...MOT...LOC 1751Z 260DEG 33KT 3956 7992Special weather statement, Jun 21, 2:33 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
233 PM EDT Mon Jun 21 2021
OHZ039-040-049-050-058-059-WVZ002-003-211915-
Guernsey-Jefferson-Tuscarawas-Harrison-Belmont-Carroll-Brooke-Ohio-
233 PM EDT Mon Jun 21 2021
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT HARRISON...JEFFERSON...NORTHEASTERN GUERNSEY...
SOUTHEASTERN CARROLL...NORTHERN BELMONT...SOUTHEASTERN TUSCARAWAS...
OHIO AND BROOKE COUNTIES...
At 232 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Carrollton to near Freeport.
Movement was east at 45 mph.
Wind gusts up to 55 mph are possible with these storms.
Locations impacted include...
Steubenville... Martins Ferry...
Cadiz... Warwood...
Wellsburg... West Liberty...
Clearview... Freeport...
Wintersville... Mingo Junction...
Tiltonsville... Yorkville...
This includes Interstate 77 in Ohio between mile markers 55 and 57.
LAT...LON 4051 8067 4010 8057 4015 8160 4054 8108
4050 8073
TIME...MOT...LOC 1832Z 270DEG 40KT 4054 8103 4025 8131The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 1:24 PM EDT | Special Weather Statement | PBZ | Marion | 36 min |
| Jun 21, 1:51 PM EDT | Special Weather Statement | PBZ | Preston | 24 min |
| Jun 21, 1:57 PM EDT | Severe Thunderstorm Warning | PBZ | Hancock | 48 min |
| Jun 21, 2:08 PM EDT | Severe Thunderstorm Warning | PBZ | Preston | 22 min |
| Jun 21, 2:21 PM EDT | Severe Thunderstorm Warning | PBZ | Hancock | 24 min |
| Jun 21, 3:00 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock, Ohio | 30 min |
| Jun 21, 3:29 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Ohio | 46 min |
| Jun 21, 3:53 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Marshall, Ohio | 37 min |
| Jun 21, 4:19 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall, Monongalia, Ohio, Wetzel | 41 min |
| Jun 21, 4:57 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall | 29 min |
| Jun 21, 5:05 PM EDT | Areal Flood Advisory | PBZ | Marshall | 3 hr |
| Jun 21, 5:08 PM EDT | Areal Flood Advisory | PBZ | Marion, Monongalia, Preston, Wetzel | 3 hr |
| Jun 21, 5:41 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia | 34 min |
| Jun 21, 6:07 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston | 23 min |
| Jun 21, 6:12 PM EDT | Areal Flood Advisory | PBZ | Marshall, Ohio | 2 hr |
| Jun 21, 6:26 PM EDT | Special Weather Statement | PBZ | Preston | 34 min |
| Jun 21, 6:39 PM EDT | Areal Flood Advisory | PBZ | Brooke, Marshall, Ohio | 2 hr |
| Jun 21, 6:56 PM EDT | Flash Flood Warning | PBZ | Monongalia | 2 hr |
| Jun 21, 7:46 PM EDT | Areal Flood Warning | PBZ | Marion, Monongalia, Preston, Wetzel | 3 hr |
| Jun 20, 8:55 PM EDT | Special Weather Statement | PBZ | Armstrong | 20 min |
| Jun 21, 7:27 AM EDT | Special Weather Statement | PBZ | Lawrence, Mercer | 33 min |
| Jun 21, 2:15 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 30 min |
| Jun 21, 2:45 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Venango | 30 min |
| Jun 21, 2:51 PM EDT | Tornado Warning | PBZ | Allegheny, Beaver, Butler | 9 min |
| Jun 21, 2:55 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Westmoreland | 35 min |
| Jun 21, 2:58 PM EDT | Tornado Warning | PBZ | Allegheny, Butler | 17 min |
| Jun 21, 3:21 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 24 min |
| Jun 21, 3:25 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Westmoreland | 35 min |
| Jun 21, 3:37 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Jefferson, Westmoreland | 23 min |
| Jun 21, 3:45 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 45 min |
| Jun 21, 3:47 PM EDT | Special Weather Statement | PBZ | Washington | 28 min |
| Jun 21, 3:55 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Westmoreland | 111 min |
| Jun 21, 3:55 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 35 min |
| Jun 21, 3:57 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Jefferson | 33 min |
| Jun 21, 4:05 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 25 min |
| Jun 21, 4:13 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 32 min |
| Jun 21, 4:18 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 27 min |
| Jun 21, 4:27 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 33 min |
| Jun 21, 4:28 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 32 min |
| Jun 21, 4:41 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 49 min |
| Jun 21, 4:43 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 32 min |
| Jun 21, 5:03 PM EDT | Tornado Warning | PBZ | Greene | 6 min |
| Jun 21, 6:43 PM EDT | Special Weather Statement | PBZ | Fayette | 32 min |
| Jun 21, 7:23 PM EDT | Flash Flood Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 3 hr |
| Jun 21, 1:09 PM EDT | Special Weather Statement | PBZ | Carroll, Columbiana, Coshocton, Tuscarawas | 36 min |
| Jun 21, 1:33 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Tuscarawas | 27 min |
| Jun 21, 1:45 PM EDT | Special Weather Statement | PBZ | Carroll, Coshocton, Tuscarawas | 30 min |
| Jun 21, 2:33 PM EDT | Special Weather Statement | PBZ | Harrison, Jefferson | 42 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.